# SDR ASMF201608005

- Difficulty date: July 1, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N875AM
- Make and model: Boeing 737-800
- Aircraft serial: 36705
- Aircraft time: 40,162 hours, 20,883 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 5946
- Condition: Failed
- Location: Te Flap
- Part time: 6,553 hours, 2,592 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CAPTAIN REPORTED THAT DURING APPROACH, T/E FLAP DISAGREE AND FLAP ASYMMETRY, SO FLIGHT CREW ACCOMPLISHED THE QRH 9.28 PROCEDURE, BEING NECESSARY A MISSED APPROACH.  MAINTENANCE PERSONNEL PERFORMED THE FIM 27-51, TASK 801 PROCEDURE, SHOWING FAILURE CODE 27-52260 AND THE FIM 27-51 TASK 820 PROCEDURE, DETECTING THE FLAPS POSITION TRANSMITTER T428 WITH FAILURE.  ACFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL REPLACED THE FLAPS POSITION TRANSMITTER T428 IAW AMM 27-58-01, THE FLAP ELECTRONIC MOTOR WAS REPLACED IAW AMM 27-51-53 AND FIM 27-51, TASK 820, PROCEDURE WAS PERFORMED, TESTED CORRECT.
